# SDR REXA2022111502542

- Difficulty date: October 30, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Location: Bs 661-693 Rbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK RBL 9 BETWEEN F.S. 661+32-F.S. 693.00.  INSTALLED NEW SEAT TRACK IAW  AMM 53-00-49-400-801.
